Rates of convergence of α-stable random motions

S. T. Rachev, J. E. Yukich

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The rate-of-convergence problem in the central limit theorem is considered for α-stable distributions on the noncommutative group of motions in ℝd. The method used here is based on the theory of probability metrics.

Original languageEnglish
Pages (from-to)333-352
Number of pages20
JournalJournal of Theoretical Probability
Volume4
Issue number2
DOIs
StatePublished - Apr 1991

Keywords

  • central limit theorem
  • group of motions in ℝ
  • rate-of-convergence problem
  • α-stable distributions

Fingerprint Dive into the research topics of 'Rates of convergence of α-stable random motions'. Together they form a unique fingerprint.

  • Cite this